# SDR IXXA090066O

- Difficulty date: November 6, 2009
- Submitted: November 9, 2009
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 100,803 hours, 32,936 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Switch
- Condition: Broken
- Location: Mlg Door
- Part time: 100,803 hours, 32,936 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, MLG DOOR NOT LATCHED LIGHT CAME ON, THE CREW RECYCLED LANDING GEAR AND ACCOMPLISHED UPLATCH CHECK THE DOOR NOT LATCHED LIGHT STAYED ON.  THEY LANDED WITHOUT FURTHER INCIDENT. MX INSPECTED MLG AND FOUND RT GEAR DOOR SWITCH BROKEN.  MX REPLACED SWITCH.  OPS CHECK GOOD IAW ATI WD MM 32-01-2.  ACFT WAS RETURNED TO SERVICE.
